# SDR AALA20180124012

- Difficulty date: January 24, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 4,204 hours, 1,645 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 EMERGENCY DOOR DAMPER PRESSURE IN YELLOW BAND.  MAINTENANCE SERVICED TO PROPER PRESSURE IAW AMM 52-22-00,  AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
